MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. LEG HOLDER SURGICAL ASSISTANT(P/N 10200); ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 7209451
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during the set up inspection, the leg holder won¿t lock.A backup device was available to complete the procedure.No delay and no patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed.No issues were noted.A functional evaluation was performed.He device would not lock.The housing was disassembled.The set screws had worked loose from the lever mechanism.The reported complaint was confirmed and the root cause is associated with a mechanical problem.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.Internal complaint reference: (b)(4).

Brand Name
LEG HOLDER SURGICAL ASSISTANT(P/N 10200)
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11347899
Report Number1219602-2021-00359
Device Sequence Number4069044
Product Code FWZ
UDI-Device Identifier03596010468635
UDI-Public03596010468635
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209451
Device Catalogue Number7209451
Device Lot Number08260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer03/25/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1